MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; CRANIAL IMPLANT

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT; CRANIAL IMPLANT
Model Number 89020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient got an infection following implantation.
 
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
Patient got an infection following implantation.
 
Additional Manufacturer Narrative
Multiple attempts for additional information were made to no avail.Manufacturing records were not reviewed as the lot number was not provided.A definitive root cause could not be established as pertinent information was unable to be obtained.Additionally, infection is a known risk inherent risk of any surgical procedure.The instructions for use list superficial and/or deep infection as a possible adverse event.

Brand Name
OMNIPORE SURGICAL IMPLANT
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all rd. ste #120
atlanta GA 30349
Manufacturer Contact
darren troutman
4025 welcome all rd. ste# 120
atlanta, GA 30349
4048554592
MDR Report Key14597475
Report Number3009383407-2022-00001
Device Sequence Number2098349
Product Code MVA
UDI-Device Identifier00855421005406
UDI-Public00855421005406
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown